# SDR UHLA201505050371

- Difficulty date: May 5, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N867RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000130
- Aircraft time: 21,948 hours, 13,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK CORRODED FRAME 84-85, RBL 12".  REPAIRED IAW ETD2015-170-039933.
